# SDR USAA000719

- Difficulty date: May 16, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 43,135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED TWO PLACES 1.5 INCH, BS 665, RBL 42, WL 203.  INSTALLED FILLERS, DOUBLER AND ANGLE PER TR 53-60-04.  (M)
